# SDR UALA2012012500509

- Difficulty date: January 25, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 63,525 hours, 23,343 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT 2ND FROM THE BOTTOM STOP FITTING HAS A DEEP GOUGE.  REPLACED REF IPC53-63-51- 010.
